# SDR 07FDEA00299

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622193
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT REPAIR AT O/B TRACK SKIN DOES NOT CONFORM TO FEDX DWG SR 27-57-034 REMOVED AND REPLACED LT NR 4 SLAT REF MM 27-81-011.
